# SDR SWIA201439058

- Difficulty date: July 28, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 29,199 hours, 17,457 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER TRANS COWL INNER COWL HAS CHAFING.   REPAIRED IAW REO.
